# SDR SWAA2022092765193

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT PANEL 232YJW LIGHT LENS IS DISCOLORED CORRECTION TO DISCREPANCY DESCRIPTION SHOULD READ L/H PANEL 231YJW / [01] CORRECTION TO DISCREPANCY DESCRIPTION; SHOULD READ L/H PANEL 231YJW;[02] REMOVED AND INSTALLED L/H 231YJW OVERWING EXIT PANEL LIGHT LENS IAW AMM 33-21-00-960-805. 10. (4) (A)(B); (5) (F)(G).;[03] VERIFIED CORRECTIVE ACTION 2;[04] VERIFIED CORRECTIVE ACTIONS STEP 2.
